# SDR TRAX200701449

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLANGE OF ACCESS 522CT CORRODED.   10-11-07  LT WING FLANGE 522 CT AREA, CORROSION REMOVED IAW SRM 57-14-12 FIG 401.  FLANGE WITHING LIMITS (MATERIAL REMAINING), 0748 IAW SRM 57-14-12.  HFEC PERFORMED BY HEATHAIR AMO 46-90 W/O 37536 IAW NTM  NO CRACKS FOUND.
